# SDR FDEA201603150925

- Difficulty date: March 15, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N792FD
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 70,105 hours, 24,723 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 140N200411
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 1580, STRINGER 9R - 10R, FRAME OTBD FLANGE FOUND CORROSION.  CORROSION EVALUATED & FOUND CORROSION MORE THAN 50% THROUGH.  FRAME REPAIR CARRIED OUT IAW SRM 53-00-07-2R REV 117.  THIS IS A CAT B REPAIR WITH A THRESHOLD OF 10000 FLIGHT CYCLES AFTER REPAIR.  HFEC FOLLOW UP AT 120000 FLIGHT CYCLES INTERVALS.  ALTERNATE FOLLOW UP INSPECTION AT 9000 FLIGHT CYCLES DETAIL VISUAL INSPECTION.  REPAIR CLASSIFIED AS MAJOR.
